Splitting of the 70-plet of SU(6)

Baqi Bég, Mirza A. ; Singh, Virendra (1964) Splitting of the 70-plet of SU(6) Physical Review Letters, 13 (16). pp. 509-511. ISSN 0031-9007

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevLett.13.509

Related URL: http://dx.doi.org/10.1103/PhysRevLett.13.509


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:48286
Deposited On:14 Jul 2011 07:45
Last Modified:14 Jul 2011 07:45

Repository Staff Only: item control page